# SDR HALA2018082600401

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 26,532 hours, 19,445 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER DEPARTURE, FMS 1 FAIL OCCURRED AND RESET. FMS 2 FAIL THEN HAPPENED AND RESET. FINALLY, FMS DUAL FAIL AND RESET SHORTLY AFTERWARD. PERFORMED FIM TASK 34-63 TASK 830 - FMS NR 1 AND NR 2 (VIA NR 1 AND NR 2 RESPECTIVELY) PASS TESTS - REMOVED VIA NR 1 AND VIA NR 2, INSPECTED CONNECTION, AND REINSTALLED VIA NR 1 AND NR 2 - NO ANOMALIES NOTED - PERFORMED RTS PER MM 31-43-00 - ALL TESTS PASS - OK FOR SERVICE.
